# SDR IPXA2023041392870

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 36,292 hours, 24,620 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* AIRSPEED UNRELIABLE ON CAPT SIDE AT FLT LVL 250. CHECKLIST RESTORED CAPT INSTS BY USE OF "AIR DATA" SWITCHMCDP FAULT 210401 ADC SYST L FOUND. R&R LH AIR DATA COMPUTER IN REF TO AMM 34-12-01. BITE CHECK GOOD AT THIS TIME. IPC 34-12-01-01
